# SDR ASAA2019020328155

- Difficulty date: February 3, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,541 hours, 11,662 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE "CONT CABIN" AMBER LIGHT ILLUMINATED BRIEFLY DOES NOT ILLUMINATE ON RECALL. RAN QRC FOR ZONE TEMP. LIGHT WENT OUT BEFORE CHECKLIST COMPLETED LOWERED THE TEMP IN CONT CAB PER QRC LIGHT STAYED OUT. GROUNDED - YES. PERFORMED MASTER CAUTION RECALL NO DEFECTS NOTED. PERFORMED PACK TEMP BITE REF FIM 21-62 TASK 801 PERFORMED CONTROL CAB AUTO TEMP CONTROL REF FIM 21-62 TASK 861. NO DEFECTS NOTED.
